The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Full-Text PDF (131 KB) | Metadata | Table of Contents | PM summary
Online access to the full text of Portugaliae Mathematica is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 66, Issue 3, 2009, pp. 329–346
DOI: 10.4171/PM/1847

Published online: 2009-09-30

Existence of solutions to a one-dimensional model of bounded piezoelectric material

Djamila Hamroun[1]

(1) USTHB, Alger, Algeria

We study the dynamic of piezoelectric bodies with switchable domains, described by a coupling of an hyperbolic equation and a parabolic one. We consider the one dimensional case and prove local existence of solutions.

Keywords: Piezoelectric materials, heat equation, wave equation, fixed point theorem

Hamroun Djamila: Existence of solutions to a one-dimensional model of bounded piezoelectric material. Port. Math. 66 (2009), 329-346. doi: 10.4171/PM/1847